# SDR SWAA2012021501486

- Difficulty date: February 10, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65458333
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR CRACKED AT BS 247, RBL 16.  REPAIRED FLOOR WEB PER ACO.
